E. Capiez-lernout, C. Soize, and M. Mignolet, Computational stochastic statics of an uncertain curved structure with geometrical nonlinearity in three-dimensional elasticity. Computational Mechanics
URL : https://hal.archives-ouvertes.fr/hal-00684289

G. Michel, A. Combescure, and J. , Jullien: Finite element simulation of dynamic buckling of cylinders subjected to periodic shear. Thin-Walled Structures, pp.111-135, 2000.

M. Mignolet and C. , Stochastic reduced order models for uncertain geometrically nonlinear dynamical systems, Computer Methods in Applied Mechanics and Engineering, vol.197, issue.45-48, pp.3951-3963, 2008.
DOI : 10.1016/j.cma.2008.03.032

URL : https://hal.archives-ouvertes.fr/hal-00686140

R. Sampaio and C. , Remarks on the efficiency of POD for model reduction in non-linear dynamics of continuous elastic systems, International Journal for Numerical Methods in Engineering, vol.45, issue.3, pp.22-45, 2007.
DOI : 10.1002/nme.1991

URL : https://hal.archives-ouvertes.fr/hal-00686148

C. A. Schenk and G. I. Schuëller, Buckling analysis of cylindrical shells with random geometric imperfections, International Journal of Non-Linear Mechanics, vol.38, issue.7, pp.1119-1132, 2003.
DOI : 10.1016/S0020-7462(02)00057-4